MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module MMX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module MMX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue MMX
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Bradycardia (1751); Insufficient Information (4580)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Data was collected onsite by a philips field service engineer (fse).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e: reporting institution phone #: (b)(6).Section e: reporter phone #: (b)(6).
 
Event or Problem Description
It was reported that a tachycardia alarm was triggered on the device.Accordingly, an attempt was made to lower the heart rate by administering a beta-blocker (metoprolol).However, the device continued to trigger tachycardia alarms, prompting repeated countermeasures using beta-blockers.As the tachycardia alarm persisted, the user independently measured the heart rate using a non-philips monitor, which revealed that the patient had actually become bradycardic; however, the device did not display a bradycardia alarm following the administration of the medication.As a result, the patient was transferred from the stroke unit to intensive care.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.

Brand Name
IntelliVue Multi-Measurement Module MMX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50853769
Report Number9610816-2026-101975
Device Sequence Number15959142
Product Code MHX
UDI-Device Identifier00884838086760
UDI-Public(01)00884838086760
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIntelliVue MMX
Device Catalogue Number867036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale